Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

throbbing groin pain and burning sensation in soles of feet. loss of appetite

AnonymousUserAAnonymousUser Posts: 51,465
edited 06/11/2012 - 8:29 AM in Chronic Pain
I have constant groin pain due I have been told to a herniated disc in the lumbar area. I have been taking neurontin, amitryptline, tramadol for pain relief. These are not helping. I have had epidural injections but they have not helped.I am worried about the effect of taking these medications. i was prescribed lyrica -50mg this week .I have taken it twice and felt very strange today as i took an extra one this afternoon. I have been taking 300 mgs of neurontin -once at night and one in the morning. My doctor told me to stop taking the neurontin and to try the lyrica. Has anybody been diagnosed with groin -throbbing groin pain and burning in the soles of the feet. I would appreciate any help
advertisement

Comments

  • yes i did experience those symptoms except my burning pain was in my legs!! horrible feeling, did you have any surgery yet or r you scheduled for some, the disc is pressing on your nerve, you need to have an Mri done if not already, then they can determine what is going on with you, i hsd those pains after my 1st surgery,
    i had my 2nd surgery on Jan 13, 09 still recovering but i donot have any burning pain, please go to the doc all those meds will make you nuts!! take care and good luck
  • thanks Claudia .I have had an mri and from that the pain management doc suggested that i have the injections that did not bring any relief
    Hope that you recover quickly

  • I have terrible groin pain on my right side, and it seems to be due to L4/L5 issues. I haven't had the burn in the soles of my feet, but I had it in my heels...it would wake me up at night and it hurt to even have my feet resting on my mattress. That has subsided, for whatever reason, but the other pain is ALWAYS there. I think it is nerve related, which is probably why none of my meds make it go away. My physiotherapist has been able to ease it a little bit with stretching my hip (I lay on my stomach, half off the table, and he does some stretching and mobilizing). Might be worth a trip to a PT to see if he/she can help you?? Take care.

    Tracy
  • I have severe burning pain in my feet and Ive tried every med you have. Neurontin and lyrica can both have a lot of sides, and IMO they are not the greatest help if your nerve pain is really really severe. If the lyrica is having to many side effects go back to trying nuerontin. The dose you took of neurontin is very low as well, I took 12 300mg pills per day, 4 pills 3 times per day, at one time before stopping it because it didnt help.

    The medication to be most worried about is the amitriptylene, I take it as well, it can be hard on the heart especially if older, I had an ekg after each increase in dose.
  • Hi, I understand that pain and can relaite to you. I have had 5 epidurals about 2 years ago but it was because of my back pain in L4 L5 tear. I did pelates for some time and it halped a littel. until 2 months ago when I feelt alot of pain in my feet and legs. My feet and tose is berning I cant wear any of the shose. I have had 2 more epidurals in the past 2 weeks and i dont feel better.
    doctors can drive you crazy by sending one to another.

    Good luck




  • Hi Claudia,

    You look so young to have been going thought all that. I started having back problems when I was 41 and now its my legs and feet. I been throught all and total of 7 epidurals.
    I m such an outgoing, social person, i work in a high fashion injustry, but this condition is taking alot from me. I m scard I can lose my job and so tired of being in constant pain.
    Sometimes, I wonder will I ever be able to wear high hills again? Do you?


  • I have occassional strong groin pain and I just bring my knee to my chest while sitting and it seems to help. Run it by your Dr though. Have you had an ultrasound? Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I wish i can where heals maybe fr a second no i wear flats!!!i have these cute harley davidson flats that i wear w/ everything it really sucks for me life changing experience i am in counsling now and she really helps my life changed since my injury, i am learning to accept it now,, yeah with 10 screws and rods in my back i force myself to go to the gym and get in the pool and walk up and down!!! thats all i can do and sit in the hot tub started joint injection going back next week for the left side the burning in my groin area is back now since i have so much metal doc has to put me too sleep!!! it sux but what can i say i never asked to get hurt in the first place talk about life changing!!
  • Hi, my god I have had 5 epidurals 2 years ago. And in 2 weeks 2 more,Its not helping my problem. I have also l4 l5 tear. but its not my back thats in pain its my legs and feet. As for my back doctors told me BEFORE and now that im not surgical candidate. And for my feet, I will know tomorrow. I have been of my work for 3 weeks. I went back yesterday but my feet was berning so much and I felt like the nerves is hetting me from top of my legs to bottom, I had all night unconditional pain and went to see Dr. again. I cant work again and dont know when i will?

    It must be hard not to work? did you try mobec? that what dr. had prescrib me
  • It's nice to see I'm not alone. Not that I'd ever want someone else to hurt like this. After 10 mo. of begging my PCPs to x-ray my neck, an ENT finally ran an Esophogram for the difficulty in swallowing. After the x-rays the extent of the damage was quite obvious. The Phyicians Assistant I now have told me it was NORMAL at my age (56)for the discs to crumble & Herniate, DUH. It may be helpful to know I'm on Medicaid & Physicians are no longer taking it because the "Uncle Sam" only pays 40% of the bill. So, I'm pretty much limited in the health care I need.The PA also will not Rx any pain meds because he thinks/says I'm imagining this. Anyone had throat pain with choking & had a diagnosis like mine?
  • Wow faithanne:
    Sounds alot like mine. The PA had me discharged ( funny I never even took the pain meds) and never got any relief.I had so many docs because I was in constant pain and burning in forearms. Turns up after I lost insurance and most everything else.
    I wish you and the OP good luck in finding any relief.
  • When my lower back pain gets really severe it radiates into my groin and upper thighs. Due to the sciatica I also have pain in my legs and feet, mostly my heels but also along the outer edge of each foot and last 3-4 toes. I haven't been able to wear heals for a couple years and even before that I couldn't wear really high heels for many years.

    I take Lyrica 100 mg twice daily but the last doc suggested an increase to 150... I just take this dose in the morning and my 100 at night. And it does make me feel weird, dizzy almost stoned feeling. Besides that all I have for pain is Tylenol with codeine (Tylenol 3), it doesn't do much really but if I take 2 with my lyrica it helps a bit. I am still in pain every day and waiting for an appt with a surgeon and pain management clinic to see if they can help. Hope you find some relief soon.
advertisement
Sign In or Register to comment.